MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX850

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX850
Model Number INTELLIVUE PATIENT MONITOR MX850
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: reporter institution phone number:(b)(6).E1: reporter phone number: (b)(6).Reporting address line (b)(6).A philips remote service engineer (rse) interviewed the customer who confirmed the speaker was not functioning.A good faith effort (gfe) response indicated there was no sound at the time of the event.The gfe response also mentioned the customer was provided a quote for a replacement speaker.After the quote was accepted by the customer, philips delivered the speaker assembly to resolve the issue.Based on the information available, the cause of the reported problem was confirmed to be a speaker assembly.The reported problem was confirmed.If additional information is received the complaint file will be reopened.No further investigation or action is warranted at this time.
 
Event or Problem Description
It was reported there was a speaker malfunction error alarm.It was confirmed audio was not present at the time of the event.The device was in use on a patient at the time of the event, there was no adverse event reported.

Brand Name
INTELLIVUE PATIENT MONITOR MX850
Common Device Name
INTELLIVUE PATIENT MONITOR MX850
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key23319582
Report Number9610816-2025-000962
Device Sequence Number4989366
Product Code MHX
UDI-Device Identifier00884838070790
UDI-Public(01)00884838070790
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K210906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE PATIENT MONITOR MX850
Device Catalogue Number866470
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown